# SDR IPXA2015031486987

- Difficulty date: March 14, 2015
- Submitted: March 16, 2015
- Operation: Air carrier
- Aircraft: N458UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25479
- Aircraft time: 24,517 hours, 15,493 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount
- Condition: Loose
- Location: Evas
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O EVAS LOOSE, MOUNT NEEDS SECURED.  RESECURED F/O EVAS MOUNT IAW 
EO B757-2560-45125-G.
